# SDR AALA951935

- Difficulty date: November 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6811
- Make and model: Boeing 727223
- Aircraft serial: 19486
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT CHECK, FOUND EMERGENCY EXIT TRACK LIGHTING IN FIRST CLASS ON THE RIGHT SIDE INOPERATIVE.  REPAIRED EMERGENCY EXIT FLOOR PATH LIGHT STRIP WIRE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
